Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Nelson Dunford and Jacob T. Schwartz
Title: Linear operators. Part I: General theory
Additional book information: with the assistance of William G. Bade and Robert G. Bartle. New York, Interscience Publishers, 1958. 14+858 pp. $23.00.

Review Information:

Reviewer: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 65 (1959), 154-156
DOI: https://doi.org/10.1090/S0002-9904-1959-10309-8